# SDR ASOA04486

- Difficulty date: July 6, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4242 - DURING A GROUND INSPECTION IN BTR, THE SECOND FROM THE FRONT EMERGENCY CEILING LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE SECOND FROM THE FRONT EMERGENCY CEILING LIGHT LAMP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
